American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A80) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Martial R. Hille and Nina Snigireva. Teichm\"{u}ller space for iterated function systems. Conform. Geom. Dyn. 16 (2012) 132-160.
Abstract, references, and article information   
View Article: PDF

[2] John M. Mackay. Assouad dimension of self-affine carpets. Conform. Geom. Dyn. 15 (2011) 177-187. MR 2846307.
Abstract, references, and article information   
View Article: PDF

[3] Kurt Falk, Katsuhiko Matsuzaki and Bernd O. Stratmann. Checking atomicity of conformal ending measures for Kleinian groups. Conform. Geom. Dyn. 14 (2010) 167-183. MR 2660143.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1